# SDR DL76L050660

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 36,245 hours, 5,621 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 321002928
- Part serial: DL1462
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

A/C REJECTED T/O AT 100 KTS DUE SWERVED RIGHT AND POPPING NOISE HEARD ON LEFT.  PERFORMED HIGH ENERGY STOP INSPECTION NR 1 AND NR 2 TIRES HAD MINOR CHUNKING DAMAGE.  REPLACED SAME AND REPLACED NR 2 BRAKE AS PRECAUTION.
